# SDR ASOA2013062808532

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 22,601 hours, 21,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IN NR 1 CEILING EMERGENCY LIGHT IAW AMM 33-51-16.   OPS CHECKED GOOD.
